Zyrtec Liquid Gels, 25 count
$ 22.97 $ 23.25
Zyrtec Liquid Gels offer you fast relief from your worst symptoms, so you can get back to the things you love.
- Runny nose
- Itchy, watery eyes
- Itching of the nose or throat
Active Ingredient: Cetirizine HCI 10 mg (per capsule)
UOM: 25 liquid gels
Adults and children 6 years and over: Take one (1) 10 mg capsule once daily; do not take more than one (1) capsule in 24 hours.
Adults over 65 years and children under 6 years should consult a doctor.
Buy Zyrtec Liquid Gels online today. Click the "Add to Cart" button now!